Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 4, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at May 31, 2019, 5:57 PM CDT for Menominee County, Oconto County, Shawano County, Wisconsin. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2019, 5:57 PM CDT (22:57 UTC)
- Expired
- May 31, 2019, 6:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Menominee County, WI, Oconto County, WI, Shawano County, WI
The radar
The Green Bay radar (KGRB), 27 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.0 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1802 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
936
WUUS53 KGRB 312257
SVRGRB
WIC078-083-115-312345-
/O.NEW.KGRB.SV.W.0004.190531T2257Z-190531T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
557 PM CDT Fri May 31 2019
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Southeastern Menominee County in northeastern Wisconsin...
Southern Oconto County in northeastern Wisconsin...
East central Shawano County in northeastern Wisconsin...
* Until 645 PM CDT.
* At 557 PM CDT, a severe thunderstorm was located near Gillett, or
15 miles northeast of Shawano, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Oconto, Gillett, Legend Lake, Keshena, Little Suamico, Chase,
Oconto Falls, Abrams, Stiles and Pensaukee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4463 8801 4464 8801 4467 8800 4466 8798
4468 8799 4468 8814 4487 8864 4504 8844
4489 8777 4486 8777 4471 8792 4468 8793
4462 8799
TIME...MOT...LOC 2257Z 298DEG 32KT 4496 8840
HAIL...0.75IN
WIND...60MPH
$$
Uhlmann3 follow-up statements
430
WWUS53 KGRB 312316
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
616 PM CDT Fri May 31 2019
WIC078-312325-
/O.CAN.KGRB.SV.W.0004.000000T0000Z-190531T2345Z/
Menominee WI-
616 PM CDT Fri May 31 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MENOMINEE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4462 8799 4464 8801 4467 8800 4466 8798
4468 8799 4468 8814 4482 8850 4499 8823
4489 8777 4486 8777 4471 8792 4468 8793
TIME...MOT...LOC 2315Z 303DEG 36KT 4485 8817
$$
WIC083-115-312345-
/O.CON.KGRB.SV.W.0004.000000T0000Z-190531T2345Z/
Oconto WI-Shawano WI-
616 PM CDT Fri May 31 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN OCONTO AND EAST CENTRAL SHAWANO COUNTIES...
At 615 PM CDT, a severe thunderstorm was located 7 miles southeast of
Gillett, or 21 miles east of Shawano, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Oconto, Gillett, Little Suamico, Chase, Oconto Falls, Abrams, Stiles,
Pensaukee, Morgan and Sampson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4462 8799 4464 8801 4467 8800 4466 8798
4468 8799 4468 8814 4482 8850 4499 8823
4489 8777 4486 8777 4471 8792 4468 8793
TIME...MOT...LOC 2315Z 303DEG 36KT 4485 8817
HAIL...0.75IN
WIND...60MPH
$$
Uhlmann354
WWUS53 KGRB 312334
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
634 PM CDT Fri May 31 2019
WIC115-312343-
/O.CAN.KGRB.SV.W.0004.000000T0000Z-190531T2345Z/
Shawano WI-
634 PM CDT Fri May 31 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SHAWANO COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4466 8801 4467 8800 4466 8798 4467 8798
4468 8804 4471 8809 4477 8814 4492 8793
4489 8777 4486 8777 4471 8792 4468 8793
4464 8797
TIME...MOT...LOC 2333Z 298DEG 32KT 4477 8796
$$
WIC083-312345-
/O.CON.KGRB.SV.W.0004.000000T0000Z-190531T2345Z/
Oconto WI-
634 PM CDT Fri May 31 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN OCONTO COUNTY...
At 633 PM CDT, a severe thunderstorm was located 8 miles southwest of
Oconto, or 12 miles northwest of Bay Shore Park, moving southeast at
35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Oconto, Little Suamico, Abrams, Pensaukee, Sobieski and Brookside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4466 8801 4467 8800 4466 8798 4467 8798
4468 8804 4471 8809 4477 8814 4492 8793
4489 8777 4486 8777 4471 8792 4468 8793
4464 8797
TIME...MOT...LOC 2333Z 298DEG 32KT 4477 8796
HAIL...0.75IN
WIND...60MPH
$$
Uhlmann188
WWUS53 KGRB 312346
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
646 PM CDT Fri May 31 2019
WIC083-312355-
/O.EXP.KGRB.SV.W.0004.000000T0000Z-190531T2345Z/
Oconto WI-
646 PM CDT Fri May 31 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OCONTO COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire. However gusty winds and heavy rain are still
possible with storms trailing behind the originally warned storm.
LAT...LON 4466 8801 4467 8800 4466 8798 4467 8798
4468 8804 4471 8809 4477 8814 4492 8793
4489 8777 4486 8777 4471 8792 4468 8793
4464 8797
TIME...MOT...LOC 2345Z 298DEG 32KT 4472 8783
$$
UhlmannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:12 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, May 31, 3:12 PM CDT, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 312 PM CDT Fri May 31 2019 Forecast discussion for routine afternoon forecast issuance .SYNOPSIS... Issued at 309 PM CDT Fri May 31 2019 Scattered showers and thunderstorms tonight into Saturday. Turning much cooler for the weekend, then temperatures rebounding to near seasonal normals by the middle to latter part of next week. The large scale pattern across North America will settle into a fairly typical early summer regime during the forecast period. A seasonably strong band of westerlies will remain across southern Canada. Modest amplitude early will give way to a nearly zonal regime by the middle of next week, then some reamplification will occur late in the period. Precipitation chances will primarily be tied to the passage of frontal systems through the region, likely resulting in near to modestly above normal amounts. Temperatures will drop to below normal for the weekend and the start of the new work week, then should rebound close to seasonal normals. && .SHORT TERM...Tonight and Saturday Issued at 309 PM CDT Fri May 31 2019 Not much change to expectations about convective development and behavior since the mid-day update. Deep mixing took dewpoints down during the afternoon, leaving an inverted-V temperature/moisture profile, but with limited buoyancy. Gusty winds are still likely with the strongest storms during the late afternoon and evening, with a marginal risk of damaging/severe gusts. The front will slow as it reaches southern Wisconsin late tonight as a strong shortwave digs southeast toward the Lake Superior region. That should lead to a significant increase in precipitation coverage tomorrow, especially over east-central Wisconsin. Precipitation could be sufficient to produce another widespread soaking rainfall over east-central Wisconsin, though amounts are not expected to be sufficient to generate more than minor flooding of low-lying areas. The potential for northeast winds to produce some additional flooding/erosion along the shores of the lake and bay will need to be monitored, though wind speeds are not expected to be nearly as strong as with a couple of the past events. .LONG TERM...Saturday Night Through Friday Issued at 309 PM CDT Fri May 31 2019 Split flow entering the western CONUS to persist into the middle of next week before consolidating as a weak upper low over the southwest CONUS moves toward the mid-MS Valley by the end of the work week. As all of this occurs, northeast WI to be under the influence of strong westerlies running along the northern tier of states. The best precipitation chance would arrive late Tuesday into Wednesday associated with a cold front/mid-level shortwave trough. After a cool weekend into Monday, temperatures will return to near normal levels for the rest of next week. Precipitation should have come to an end by Saturday evening as the initial cold front/mid-level shortwave trough pull away from WI. High pressure to build across the Upper Midwest for the rest of Saturday night with a drier air mass moving into WI. Look for skies to clear and winds to become relatively light out of the northwest. Min temperatures to range from the upper 30s to around 40 degrees north (with patchy frost possible in our colder locations), to the middle to upper 40s south. The high pressure will push east into the western Great Lakes on Sunday and provide mostly sunny skies, low relative humidity and cool conditions. Max temperatures to only reach around 60 degrees far north/near Lake MI, mainly middle 60s south. A new wrinkle to the forecast has popped up beginning Sunday night as both the NAM and GFS now increase the clouds over northeast WI in response to an uptick in WAA and a shortwave dropping southeast through the mean flow aloft. Both of these models already bring light rain showers into parts of the forecast area after midnight, while the GEM and ECMWF remain dry. The concern is that with a dry air mass in place, how much precipitation will actually make it to the ground? Have increased cloud cover and may introduce a small pop to northern WI depending on collaboration with surrounding offices. This unknown would also impact min temperatures as more clouds would prevent readings from dropping too far and take the frost out of the forecast. This potential chance for rain would continue through Monday morning as the warmer air aloft surges into the region. Once again, the amount of clouds and extent of any rain will impact temperatures. Prefer to keep readings below normal with upper 50s to around 60 degrees near Lake MI, middle 60s north and upper 60s south. Northeast WI to reside between the stronger isentropic lift to our east and out next weather maker into the form of another cold front/mid-level shortwave trough to our west Monday night, therefore dry conditions are expected. As this system tracks east into the Upper MS Valley on Tuesday, increasing moisture transport spreads into WI and may bring showers/thunderstorms back into the forecast, especially during the afternoon hours. Max temperatures for Tuesday to range from the lower to middle 60s near Lake MI, lower to middle 70s elsewhere. Chance of showers/storms to continue into Tuesday night as the cold front/shortwave trough combination push east across WI. Temperatures are expected to be close to normal. High pressure to then build into the Great Lakes region Wednesday night and reside to our east on Thursday. Look for quiet weather conditions with max temperatures Thursday holding in the lower to middle 60s near Lake MI, lower to middle 70s for inland locations. As a new upper trough hits the Pacific Northwest late next week, the upper low over the southwest CONUS gets kicked out and is forecast to reach the mid-MS Valley by next Friday. It appears that any showers or thunderstorms associated with this system will remain to our south through 00Z Saturday, thus have kept Friday dry for most of the forecast area. The exception may be far northern WI where a weak frontal boundary to exist and focus a potential for showers. Temperatures to remain seasonable on Friday with lower to middle 60s lakeside, lower to middle 70s elsewhere. && .AVIATION...for 18Z TAF Issuance Issued at 1242 PM CDT Fri May 31 2019 Mainly VFR conditions are expected into this evening. Scattered thunderstorms are expected to develop during the afternoon as a cold front sags south into the area. As the coverage of showers and thunderstorms increase tonight, ceilings will probably lower to MVFR over at least central Wisconsin. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......Skowronski SHORT TERM.....Skowronski LONG TERM......Kallas AVIATION.......Skowronski
Hazardous weather outlook, May 31, 2:26 PM CDT, 3 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 226 PM CDT Fri May 31 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-011100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 226 PM CDT Fri May 31 2019 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Scattered thunderstorms are expected to develop during the late afternoon and evening, and continue overnight. A few of the storms during the late afternoon and evening could produce gusty winds and hail. An isolated severe storm is possible. .DAYS TWO THROUGH SEVEN...Saturday through Friday There is a slight chance for thunderstorms on Saturday, but severe storms are not expected. Patchy frost is expected over parts of northern Wisconsin both Saturday night and Sunday night as temperatures dip into the middle to upper 30s. Thunderstorms are possible again Tuesday into Tuesday night, but it is too early to determine their severe potential at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be necessary this evening. LMZ521-522-541>543-011100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 226 PM CDT Fri May 31 2019 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Scattered thunderstorms are expected to develop during the late afternoon and evening hours. Gusty winds with the storms will pose a hazard to boaters on the lake and bay. .DAYS TWO THROUGH SEVEN...Saturday through Friday Thunderstorms are possible Saturday and again Tuesday afternoon and evening. The storms will pose a hazard to boaters on the lake and bay. Skowronski/Kallas
In the hours before
Local storm report, May 31, 4:29 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
429 PM CDT FRI MAY 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL MOUNTAIN 45.18N 88.48W
05/31/2019 M0.50 INCH OCONTO WI TRAINED SPOTTER
ALSO 0.25 RAIN AND WIND GUSTS TO50 MPH
&&
RICHMSpecial weather statement, May 31, 4:32 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Green Bay WI
432 PM CDT Fri May 31 2019
WIZ022-312200-
Door WI-
432 PM CDT Fri May 31 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DOOR COUNTY UNTIL 500 PM
CDT...
At 431 PM CDT, Doppler radar was tracking a strong thunderstorm over
Jacksonport, or 13 miles northeast of Sturgeon Bay, moving southeast
at 40 mph. Additional scattered thunderstorms will be possible
through the late afternoon and evening.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Sturgeon Bay, Jacksonport, Egg Harbor, Whitefish Bay, Baileys Harbor,
Peninsula Center, Valmy, Institute, Potawatomi State Park and
Whitefish Dunes State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4501 8710 4486 8715 4478 8726 4472 8730
4481 8757 4513 8725 4506 8702
TIME...MOT...LOC 2131Z 294DEG 34KT 4499 8722
UhlmannLocal storm report, May 31, 4:37 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
437 PM CDT FRI MAY 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL N JACKSONPORT 44.98N 87.18W
05/31/2019 M0.25 INCH DOOR WI TRAINED SPOTTER
&&
SACSpecial weather statement, May 31, 4:57 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Green Bay WI
457 PM CDT Fri May 31 2019
WIZ013-018>021-030-031-073-074-312245-
Southern Oconto County WI-Southern Marinette County WI-Shawano WI-
Langlade WI-Northern Oconto County WI-Marathon WI-Menominee WI-
Northern Marinette County WI-Lincoln WI-
457 PM CDT Fri May 31 2019
...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN...NORTHERN MARATHON...
SOUTHERN MARINETTE...MENOMINEE...OCONTO...LANGLADE AND WESTERN
SHAWANO COUNTIES UNTIL 545 PM CDT...
At 456 PM CDT, Doppler radar was tracking a line of scattered
thunderstorms stretching across northeast Wisconsin, moving
southeast at 35 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Wausau, Marinette, Antigo, Merrill, Menominee, Abbotsford, Crivitz,
Mountain, Wausaukee and Pound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4503 9031 4504 9020 4512 9020 4512 9004
4538 9004 4539 8786 4535 8789 4534 8785
4539 8769 4534 8765 4517 8774 4510 8759
4514 8760 4514 8758 4497 8757 4494 8759
4493 8773 4497 8904 4494 9032
TIME...MOT...LOC 2156Z 299DEG 31KT 4523 8849
UhlmannLocal storm report, May 31, 5:33 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
533 PM CDT FRI MAY 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM TSTM WND GST 5 NE BREED 45.11N 88.36W
05/31/2019 M49 MPH OCONTO WI MESONET
&&
SACSpecial weather statement, May 31, 5:43 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Green Bay WI
543 PM CDT Fri May 31 2019
WIZ020-021-031-074-312330-
Southern Oconto County WI-Shawano WI-Northern Oconto County WI-
Menominee WI-
543 PM CDT Fri May 31 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MENOMINEE...SOUTHERN
OCONTO AND EASTERN SHAWANO COUNTIES UNTIL 630 PM CDT...
At 543 PM CDT, Doppler radar was tracking a strong thunderstorm over
South Branch, or 17 miles north of Shawano, moving southeast at 35
mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Gillett, Big Smokey Falls, Legend Lake, Keshena, Neopit, South
Branch, Oconto Falls, Stiles, Morgan and Sampson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4472 8819 4488 8863 4498 8883 4513 8858
4494 8788
TIME...MOT...LOC 2243Z 297DEG 32KT 4503 8853
UhlmannThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 2:27 PM CDT | Special Weather Statement | GRB | Marinette | 48 min |
| May 31, 3:03 PM CDT | Special Weather Statement | GRB | Langlade, Menominee | 42 min |
| May 31, 3:19 PM CDT | Special Weather Statement | GRB | Door, Forest, Langlade, Lincoln, Marinette, Menominee and 2 more | 56 min |
| May 31, 3:40 PM CDT | Special Weather Statement | GRB | Oconto | 50 min |
| May 31, 3:51 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 39 min |
| May 31, 4:20 PM CDT | Severe Thunderstorm Warning | GRB | Oconto | 25 min |
| May 31, 4:32 PM CDT | Special Weather Statement | GRB | Door | 28 min |
| May 31, 4:38 PM CDT | Special Marine Warning | GRB | 37 min | |
| May 31, 4:42 PM CDT | Severe Thunderstorm Warning | GRB | Oconto | 34 min |
| May 31, 4:57 PM CDT | Special Weather Statement | GRB | Langlade, Lincoln, Marinette, Menominee, Oconto | 48 min |
| May 31, 5:43 PM CDT | Special Weather Statement | GRB | Menominee, Oconto | 47 min |
| May 31, 6:04 PM CDT | Special Weather Statement | GRB | Marathon | 41 min |
| May 31, 6:11 PM CDT | Special Marine Warning | GRB | 43 min | |
| May 31, 6:12 PM CDT | Special Marine Warning | GRB | 63 min | |
| May 31, 6:38 PM CDT | Special Weather Statement | GRB | Kewaunee | 37 min |
| May 31, 6:43 PM CDT | Special Weather Statement | GRB | Shawano | 47 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.